ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2016.2.5920

On a Discrete Hardy Type Inequality with Logarithmic Weight

Nasibullin R. G.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 2.
Abstract:
We prove a new discrete Hardy type inequality with logarithmic weight. Logarithmic factors are located under the module sign. The constant in this inequality is sharp.
Keywords: Hardy type inequality, logarithmic weight, sharpness of constants.
Language: Russian Download the full text  
For citation: Nasibullin R. G. On a discrete Hardy type inequality with logarithmic weight // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 2, pp. 67-75. DOI 10.23671/VNC.2016.2.5920
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2023